Alert archive / Kansas / Wind Advisories in 2006

Wind Advisory 34, NWS Wichita, KS

November 14, 200626 counties in Kansas

NWS Wichita, KS issued this wind advisory at Nov 14, 2006, 3:58 AM CST for 26 counties in Kansas. It took effect at Nov 14, 2006, 11:00 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2006, 3:58 AM CST (09:58 UTC)
In effect from
Nov 14, 2006, 11:00 PM CST
Expired
Nov 15, 2006, 4:00 PM CST
In force
17 hr
Issued by
NWS Wichita, KS
All 26 counties

Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 10.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2006-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2006-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KICT 140958
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
358 AM CST TUE NOV 14 2006

...STRONG NORTH WINDS ARE EXPECTED LATE TONIGHT AND WEDNESDAY...

.A DEEPENING AREA OF LOW PRESSURE WILL MOVE ACROSS THE CENTRAL
PLAINS TONIGHT AND INTO THE OZARKS ON WEDNESDAY. STRONG NORTH WINDS
WILL DEVELOP IN THE WAKE OF THIS SYSTEM...ACROSS CENTRAL KANSAS
TONIGHT...AND THEN OVERSPREAD THE FLINT HILLS AND SOUTHEAST KANSAS
ON WEDNESDAY.

KSZ032-033-047>051-067-068-082-083-091-092-141800-
/O.NEW.KICT.WI.Y.0034.061115T0500Z-061115T2200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON...
KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON
358 AM CST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 4 PM CST
WEDNESDAY. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS TO AROUND 50 MPH
WILL DEVELOP ACROSS THE AREA TONIGHT...AND CONTINUE ACROSS THE
AREA INTO WEDNESDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS 
LAWN FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT INDOORS.

$$

KSZ052-053-069>072-093>096-098>100-141800-
/O.NEW.KICT.WI.Y.0034.061115T1200Z-061115T2200Z/
MARION-CHASE-BUTLER-GREENWOOD-WOODSON-ALLEN-COWLEY-ELK-WILSON-
NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...MARION...COTTONWOOD FALLS...EL DORADO...
AUGUSTA...EUREKA...YATES CENTER...IOLA...WINFIELD...
ARKANSAS CITY...HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN...
COFFEYVILLE...INDEPENDENCE...PARSONS
358 AM CST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM CST WEDNESDAY. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH
WILL DEVELOP ACROSS THE AREA ON WEDNESDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS 
LAWN FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT INDOORS.

$$

KED
7 follow-up statements
000 
WWUS73 KICT 141756
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1156 AM CST TUE NOV 14 2006

...STRONG NORTH WINDS ARE EXPECTED LATE TONIGHT AND WEDNESDAY...

.A DEEPENING AREA OF LOW PRESSURE WILL MOVE ACROSS THE CENTRAL
PLAINS TONIGHT AND INTO THE OZARKS ON WEDNESDAY. STRONG NORTH
WINDS WILL DEVELOP IN THE WAKE OF THIS SYSTEM...ACROSS CENTRAL
KANSAS TONIGHT...AND THEN OVERSPREAD THE FLINT HILLS AND
SOUTHEAST KANSAS ON WEDNESDAY.

KSZ032-033-047>051-067-068-082-083-091-092-150200-
/O.CON.KICT.WI.Y.0034.061115T0500Z-061115T2200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON...
KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON
1156 AM CST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
4 PM CST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 4 PM
CST WEDNESDAY. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS TO AROUND 50 MPH
WILL DEVELOP ACROSS THE AREA TONIGHT...AND CONTINUE ACROSS THE
AREA INTO WEDNESDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS LAWN
FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT INDOORS.

$$

KSZ052-053-069>072-093>096-098>100-150200-
/O.CON.KICT.WI.Y.0034.061115T1200Z-061115T2200Z/
MARION-CHASE-BUTLER-GREENWOOD-WOODSON-ALLEN-COWLEY-ELK-WILSON-
NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...MARION...COTTONWOOD FALLS...EL DORADO...
AUGUSTA...EUREKA...YATES CENTER...IOLA...WINFIELD...
ARKANSAS CITY...HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN...
COFFEYVILLE...INDEPENDENCE...PARSONS
1156 AM CST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM CST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM CST
WEDNESDAY. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH
WILL DEVELOP ACROSS THE AREA ON WEDNESDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS LAWN
FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT INDOORS.

$$

LAWSON
000 
WWUS73 KICT 142113
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
313 PM CST TUE NOV 14 2006

...STRONG NORTH WINDS ARE EXPECTED LATE TONIGHT AND WEDNESDAY...

.A DEEPENING AREA OF LOW PRESSURE WILL MOVE ACROSS THE CENTRAL
PLAINS TONIGHT AND INTO THE OZARKS ON WEDNESDAY. STRONG NORTH
WINDS WILL DEVELOP IN THE WAKE OF THIS SYSTEM...ACROSS CENTRAL
KANSAS TONIGHT...AND THEN OVERSPREAD SOUTHEAST KANSAS ON
WEDNESDAY.

KSZ032-033-047-048-050-067-082-091-150515-
/O.UPG.KICT.WI.Y.0034.061115T0500Z-061115T2200Z/
/O.NEW.KICT.HW.W.0001.061115T0600Z-061115T2200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...ANTHONY...HARPER
313 PM CST TUE NOV 14 2006

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST
WEDNESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

STRONG NORTH WINDS AROUND 40 MPH...WITH GUSTS BETWEEN 50 AND 55 MPH
WILL DEVELOP ACROSS THE AREA TONIGHT AND CONTINUE ACROSS THE AREA
INTO WEDNESDAY AFTERNOON. HOWEVER...THE STRONGEST WINDS WILL
LIKELY OCCUR BEFORE MID MORNING ON WEDNESDAY. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH ARE EXPECTED.  WINDS THIS STRONG CAN CAUSE PROPERTY
DAMAGE AND MAKE DRIVING EXTREMELY DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH
AS LAWN FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT
INDOORS.

$$

KSZ049-051-052-068-069-083-092-093-150515-
/O.EXT.KICT.WI.Y.0034.061115T0600Z-061115T2200Z/
SALINE-MCPHERSON-MARION-HARVEY-BUTLER-SEDGWICK-SUMNER-COWLEY-
INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION...NEWTON...
EL DORADO...AUGUSTA...WICHITA...WELLINGTON...WINFIELD...
ARKANSAS CITY
313 PM CST TUE NOV 14 2006

...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST
WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
CST WEDNESDAY. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS TO AROUND 50 MPH
WILL DEVELOP ACROSS THE AREA TONIGHT...AND CONTINUE ACROSS THE
AREA INTO WEDNESDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS LAWN
FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT INDOORS.

$$

KSZ053-070>072-094>096-098>100-150515-
/O.EXT.KICT.WI.Y.0034.061115T1500Z-061115T2200Z/
CHASE-GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-
MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...COTTONWOOD FALLS...EUREKA...
YATES CENTER...IOLA...HOWARD...FREDONIA...CHANUTE...ERIE...
SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS
313 PM CST TUE NOV 14 2006

...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 4 PM CST WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM TO 4 PM CST
WEDNESDAY. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS OF 40 MPH WILL
DEVELOP ACROSS THE AREA ON WEDNESDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS LAWN
FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT INDOORS.

$$

LAWSON/KLEINSASSER
000 
WWUS73 KICT 142136
NPWICT

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE WICHITA KS
334 PM CST TUE NOV 14 2006

...STRONG NORTH WINDS ARE EXPECTED LATE TONIGHT AND WEDNESDAY...

.A DEEPENING AREA OF LOW PRESSURE WILL MOVE ACROSS THE CENTRAL
PLAINS TONIGHT AND INTO THE OZARKS ON WEDNESDAY. STRONG NORTH
WINDS WILL DEVELOP IN THE WAKE OF THIS SYSTEM...ACROSS CENTRAL
KANSAS TONIGHT...AND THEN OVERSPREAD SOUTHEAST KANSAS ON
WEDNESDAY.

KSZ032-033-047-048-050-067-082-091-150600-
/O.UPG.KICT.WI.Y.0034.061115T0500Z-061115T2200Z/
/O.NEW.KICT.HW.W.0001.061115T0600Z-061115T2200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...ANTHONY...HARPER
334 PM CST TUE NOV 14 2006

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST
WEDNESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

STRONG NORTH WINDS AROUND 40 MPH...WITH GUSTS BETWEEN 50 AND 55 MPH
WILL DEVELOP ACROSS THE AREA TONIGHT AND CONTINUE ACROSS THE AREA
INTO WEDNESDAY AFTERNOON. HOWEVER...THE STRONGEST WINDS WILL
LIKELY OCCUR BEFORE MID MORNING ON WEDNESDAY. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH ARE EXPECTED.  WINDS THIS STRONG CAN CAUSE PROPERTY
DAMAGE AND MAKE DRIVING EXTREMELY DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH
AS LAWN FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT
INDOORS.

$$

KSZ049-051-052-068-069-083-092-093-150600-
/O.EXT.KICT.WI.Y.0034.061115T0600Z-061115T2200Z/
SALINE-MCPHERSON-MARION-HARVEY-BUTLER-SEDGWICK-SUMNER-COWLEY-
INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION...NEWTON...
EL DORADO...AUGUSTA...WICHITA...WELLINGTON...WINFIELD...
ARKANSAS CITY
334 PM CST TUE NOV 14 2006

...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST
WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
CST WEDNESDAY. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS TO AROUND 50 MPH
WILL DEVELOP ACROSS THE AREA TONIGHT...AND CONTINUE ACROSS THE
AREA INTO WEDNESDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS LAWN
FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT INDOORS.

$$

KSZ053-070>072-094>096-098>100-150600-
/O.EXT.KICT.WI.Y.0034.061115T1500Z-061115T2200Z/
CHASE-GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-
MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...COTTONWOOD FALLS...EUREKA...
YATES CENTER...IOLA...HOWARD...FREDONIA...CHANUTE...ERIE...
SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS
334 PM CST TUE NOV 14 2006

...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 4 PM CST WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM TO 4 PM CST
WEDNESDAY. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS OF 40 MPH WILL
DEVELOP ACROSS THE AREA ON WEDNESDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS LAWN
FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT INDOORS.

$$

LAWSON/KLEINSASSER
000 
WWUS73 KICT 150228
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
828 PM CST TUE NOV 14 2006

...STRONG NORTH WINDS ARE EXPECTED LATE TONIGHT AND WEDNESDAY...

.A DEEPENING AREA OF LOW PRESSURE WILL MOVE ACROSS THE CENTRAL
PLAINS TONIGHT AND INTO THE OZARKS ON WEDNESDAY. STRONG NORTH
WINDS WILL DEVELOP IN THE WAKE OF THIS SYSTEM...ACROSS CENTRAL
KANSAS TONIGHT...AND THEN OVERSPREAD SOUTHEAST KANSAS ON
WEDNESDAY.

KSZ032-033-047-048-050-067-082-091-151030-
/O.CON.KICT.HW.W.0001.061115T0600Z-061115T2200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...ANTHONY...HARPER
828 PM CST TUE NOV 14 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
4 PM CST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
4 PM CST WEDNESDAY. 

STRONG NORTH WINDS AROUND 40 MPH...WITH GUSTS BETWEEN 50 AND
55 MPH WILL DEVELOP ACROSS THE AREA TONIGHT AND CONTINUE ACROSS
THE AREA INTO WEDNESDAY AFTERNOON. HOWEVER...THE STRONGEST WINDS
WILL LIKELY OCCUR BEFORE MID MORNING ON WEDNESDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH ARE EXPECTED.  WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE
AND MAKE DRIVING EXTREMELY DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH
AS LAWN FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT
INDOORS.

$$

KSZ049-051-052-068-069-083-092-093-151030-
/O.CON.KICT.WI.Y.0034.061115T0600Z-061115T2200Z/
SALINE-MCPHERSON-MARION-HARVEY-BUTLER-SEDGWICK-SUMNER-COWLEY-
INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION...NEWTON...
EL DORADO...AUGUSTA...WICHITA...WELLINGTON...WINFIELD...
ARKANSAS CITY
828 PM CST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
CST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
CST WEDNESDAY. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS TO AROUND 50 MPH
WILL DEVELOP ACROSS THE AREA LATE TONIGHT...AND CONTINUE ACROSS THE
AREA INTO WEDNESDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS LAWN
FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT INDOORS.

$$

KSZ053-070>072-094>096-098>100-151030-
/O.CON.KICT.WI.Y.0034.061115T1500Z-061115T2200Z/
CHASE-GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-
MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...COTTONWOOD FALLS...EUREKA...
YATES CENTER...IOLA...HOWARD...FREDONIA...CHANUTE...ERIE...
SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS
828 PM CST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 4 PM CST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 4 PM CST
WEDNESDAY. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS OF 45 MPH WILL
DEVELOP ACROSS THE AREA ON WEDNESDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS LAWN
FURNITURE SHOULD BE SECURELY FASTENED...OR BROUGHT INDOORS.

$$

AK/CJ
000 
WWUS73 KICT 150952
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
352 AM CST WED NOV 15 2006

...VERY STRONG NORTH WINDS WILL AFFECT THE AREA TODAY...

.A DEEPENING AREA OF LOW PRESSURE WILL CONTINUE TO MOVE ACROSS
THE OZARKS TODAY. A STRONG PRESSURE GRADIENT AROUND THIS LOW
PRESSURE AREA WILL RESULT IN VERY STRONG NORTH WINDS ACROSS 
CENTRAL AND SOUTHEAST KANSAS TODAY.

KSZ032-033-047-048-050-067-082-091-151800-
/O.CON.KICT.HW.W.0001.000000T0000Z-061115T2200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...ANTHONY...HARPER
352 AM CST WED NOV 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

STRONG NORTH WINDS AROUND 40 MPH...WITH GUSTS BETWEEN 50 AND 
60 MPH...WILL CONTINUE ACROSS THE AREA THIS MORNING. THESE WINDS 
WILL LIKELY PERSIST INTO THE EARLY AFTERNOON...BEFORE SUBSIDING
TOWARD EVENING. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH ARE EXPECTED.  WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE.
DRIVING CAN BE EXTREMELY DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. CROSS-WINDS...PARTICULARLY ON WEST TO EAST ORIENTED
HIGHWAYS...SUCH AS INTERSTATE 70...COULD BECOME LOCALLY STRONG
ENOUGH TO PUSH VEHICLES OFF THE ROADWAY. USE EXTRA CAUTION IF 
TRAVELING TODAY. LOOSE OUTDOOR OBJECTS...SUCH AS LAWN FURNITURE 
SHOULD BE SECURED...OR BROUGHT INDOORS.

$$

KSZ049-051-052-068-069-083-092-093-151800-
/O.CON.KICT.WI.Y.0034.000000T0000Z-061115T2200Z/
SALINE-MCPHERSON-MARION-HARVEY-BUTLER-SEDGWICK-SUMNER-COWLEY-
INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION...NEWTON...
EL DORADO...AUGUSTA...WICHITA...WELLINGTON...WINFIELD...
ARKANSAS CITY
352 AM CST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS TO AROUND
50 MPH...WILL DEVELOP ACROSS THE AREA THIS MORNING...AND CONTINUE
INTO THE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS LAWN
FURNITURE SHOULD BE SECURED...OR BROUGHT INDOORS.

$$

KSZ053-070>072-094>096-098>100-151800-
/O.CON.KICT.WI.Y.0034.061115T1500Z-061115T2200Z/
CHASE-GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-
MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...COTTONWOOD FALLS...EUREKA...
YATES CENTER...IOLA...HOWARD...FREDONIA...CHANUTE...ERIE...
SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS
352 AM CST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
CST THIS AFTERNOON. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS OF 45 TO
50 MPH...WILL DEVELOP ACROSS THE AREA BY MID-MORNING. THESE STRONG
WINDS WILL CONTINUE INTO THE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS LAWN
FURNITURE SHOULD BE SECURED...OR BROUGHT INDOORS.

$$

KED
000 
WWUS73 KICT 151712
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1112 AM CST WED NOV 15 2006

...STRONG NORTH WINDS WILL CONTINUE TO AFFECT THE AREA THIS
AFTERNOON...

.A DEEPENING AREA OF LOW PRESSURE WILL CONTINUE TO MOVE ACROSS
THE OZARKS TODAY. A STRONG PRESSURE GRADIENT AROUND THIS LOW
PRESSURE AREA WILL RESULT IN STRONG NORTH WINDS ACROSS CENTRAL
AND SOUTHEAST KANSAS THIS AFTERNOON.

KSZ032-033-047-048-050-067-082-091-152200-
/O.CAN.KICT.HW.W.0001.000000T0000Z-061115T2200Z/
/O.EXA.KICT.WI.Y.0034.000000T0000Z-061115T2200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...ANTHONY...HARPER
1112 AM CST WED NOV 15 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

NORTH WINDS AT 30 TO 40 MPH WILL PERSIST ACROSS AREAS ALONG AND
WEST OF HIGHWAY 14 THROUGH 4 PM. SOME GUSTS TO 50 MPH WILL STILL
BE POSSIBLE. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

KSZ049-051>053-068>072-083-092>096-098>100-152200-
/O.CON.KICT.WI.Y.0034.000000T0000Z-061115T2200Z/
SALINE-MCPHERSON-MARION-CHASE-HARVEY-BUTLER-GREENWOOD-WOODSON-
ALLEN-SEDGWICK-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-
MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION...
COTTONWOOD FALLS...NEWTON...EL DORADO...AUGUSTA...EUREKA...
YATES CENTER...IOLA...WICHITA...WELLINGTON...WINFIELD...
ARKANSAS CITY...HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN...
COFFEYVILLE...INDEPENDENCE...PARSONS
1112 AM CST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. 

STRONG NORTH WINDS OF 30 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH...
WILL CONTINUE THROUGH THE AFTERNOON. THESE STRONG WINDS WILL
GRADUALLY DIMINISH TOWARDS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. LOOSE OUTDOOR OBJECTS...SUCH AS LAWN
FURNITURE SHOULD BE SECURED...OR BROUGHT INDOORS.

$$
COX
000 
WWUS73 KICT 152142
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CST WED NOV 15 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-152245-
/O.EXP.KICT.WI.Y.0034.000000T0000Z-061115T2200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
342 PM CST WED NOV 15 2006

...WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:44 AM CST, 14 minutes earlier.

Area forecast discussion, Nov 14, 3:44 AM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
344 AM CST TUE NOV 14 2006

.DISCUSSION...
FORECAST CONCERNS...
WIND AND PRECIP TRENDS/TYPE LATE TONIGHT INTO WEDNESDAY...

THE SHORT RANGE MODELS CONTINUE TO DEVELOP A DEEP TROPOSPHERIC
CYCLONE/CLOSED LOW ACROSS THE OZARK REGION ON WEDNESDAY. WHILE
SOME DIFFERENCES STILL EXIST IN THE TRACK AND THERMAL FIELDS
THERE IS RELATIVELY HIGH CONFIDENCE ON THE SENSIBLE WEATHER
ACROSS THE AREA WITH THIS SYSTEM TONIGHT AND WEDNESDAY.

RAPID LEE SIDE CYCLOGENESIS WILL TAKE PLACE ACROSS THE CENTRAL
HIGH PLAINS TODAY AS A STRONG UPPER JET AND VIGOROUS SHORTWAVE
TROF MOVES ACROSS THE WEST/CENTRAL ROCKIES. AN INCREASE IN BOTH
HIGH CLOUDS AND SOUTHERLY LEVEL FLOW WILL PREVAIL ACROSS THE
AREA...WITH SHALLOW MOISTURE RETURN FROM THE ARKLATEX INTO
NORTHEAST OKLAHOMA. THE GOING GRIDS/FORECAST LOOK REASONABLE IN
THIS REGARD FOR TODAY.

RATHER IMPRESSIVE FORCING/LIFT IN RESPONSE TO THE DIGGING AND
DEEPENING UPPER TROF WILL DEVELOP ACROSS THE AREA TONIGHT.
MARGINAL ELEVATED INSTABILITY WILL RESIDE ACROSS SOUTHEAST
KANSAS...SO WILL MAINTAIN CHANCE FOR THUNDER THERE. OTHERWISE
EXPECT INCREASING CHANCES FOR RAIN ACROSS THE AREA...WITH
HIGHEST POPS ACROSS PORTIONS OF CENTRAL AND SOUTHEAST KANSAS
WHERE ISENTROPIC LIFT WILL BE MAXIMIZED. THE MAIN CONCERN
AFTER MIDNIGHT WILL BE THE CHANGE-OVER TO SNOW OR MIX ACROSS
CENTRAL KANSAS. THE GFS REMAINS THE COLDER OF THE MODELS...WITH
THE NAM KEEPING PRECIP MAINLY RAIN THRU THE NIGHT. CONSIDERING
THE LACK OF A COLD AIR SOURCE REGION WITH THIS SYSTEM...IT WILL
HAVE TO MANIFEST IT ON ITS OWN. THE DYNAMIC AND ENERGETIC NATURE
OF THIS SYSTEM LOOKS TO BE MARGINALLY SUFFICIENT TO MAKE THIS
SO...AND WILL LEAN TOWARD A GFS/NAM COMPROMISE ON THE THERMAL
PROFILES BOTH TEMPORARILY AND SPATIALLY WITH THIS SYSTEM. THAT
SAID...WILL CONTINUE TO SHOW A RAIN/SNOW MIX AND TRANSITION TO
LIGHT SNOW BEFORE ENDING ACROSS CENTRAL KANSAS INTO THE FLINT
HILLS. WILL MENTION ACCUMS BUT KEEP THEM LESS THAN ONE-HALF INCH
ACROSS THESE AREAS INTO WEDNESDAY MORNING.

THE MAIN STORY THOUGH LOOKS TO BE THE STRONG NORTH WINDS WHICH
WILL DEVELOP IN THE WAKE OF THE SURFACE CYCLONE/FRONT LATE
TONIGHT INTO WEDNESDAY. THE PROGGED SURFACE GRADIENT REMAINS
MORE THAN SUFFICIENT TO EXCEED WIND ADVISORY CRITERIA...AND MORE
ON THE HIGH END OF THAT...WITH WIND GUSTS TO 50 MPH POSSIBLE.
FORECAST CONSENSUS AND COLLABORATION WAS RATHER HIGH ON THIS
PROBABILITY OF OCCURRENCE...THOUGH SOME OFFICES ELECTED TO HOLD
OFF ON HEADLINES WITH THIS FORECAST ISSUANCE. TO PROVIDE SOME
LEAD TIME...CONSIDERING THE MAGNITUDE OF THE EVENT...WE HAVE
DECIDED TO GO WITH A WIND ADVISORY WITH THIS PACKAGE...FOR
CENTRAL KANSAS TONIGHT...THEN EXPANDING IT ACROSS SOUTHEAST
KANSAS ON WEDNESDAY. IT IS NOT OUT OF THE REALM OF POSSIBILITY
THAT WE COULD FLIRT WITH HIGH WIND WARNING CRITERIA FOR A SHORT
TIME IN SOME AREAS...THOUGH CONFIDENCE WAS LESS THAN 50/50 ON
THIS FOR NOW.

WITH MAIN FOCUS ON THE SHORT TERM WEATHER SYSTEM...LITTLE CHANGE
TO OUTER PERIODS OF FORECAST EXPECTED.

DARMOFAL

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    61  37  47  28 /  10  60  30   0
HUTCHINSON      59  35  47  26 /  10  70  20   0
NEWTON          60  37  46  27 /  10  70  30   0
ELDORADO        61  38  47  29 /  10  70  30   0
WINFIELD-KWLD   62  38  47  29 /  10  60  30   0
RUSSELL         56  32  46  21 /  20  60  20   0
GREAT BEND      57  32  47  22 /  20  60  20   0
SALINA          59  34  47  26 /  20  70  30   0
MCPHERSON       59  35  46  26 /  20  70  30   0
COFFEYVILLE     63  44  49  31 /  10  80  50  10
CHANUTE         62  45  48  30 /  10  80  50  10
IOLA            61  44  47  30 /  10  80  50  10
PARSONS-KPPF    63  46  48  31 /  10  80  50  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 PM TUESDAY TO 4 PM WEDNESDAY FOR KSZ032-
033-047>051-067-068-082-083-091-092.

WIND ADVISORY FROM 6 AM WEDNESDAY TO 4 PM WEDNESDAY FOR KSZ052-
053-069>072-093>096-098>100.

&&
Hazardous weather outlook, Nov 13, 3:28 PM CST, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIME
NATIONAL WEATHER SERVICE WICHITA KS
328 PM CST MON NOV 13 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-141115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
328 PM CST MON NOV 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS SOUTHEAST KANSAS ON
TUESDAY EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE.

STRONG NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS BETWEEN 40 AND 45
MPH...ARE EXPECTED ACROSS MUCH OF THE AREA TUESDAY NIGHT INTO
WEDNESDAY. THERE IS ALSO A SLIGHT CHANCE THAT SOME SNOW MAY MIX WITH
THE RAIN ACROSS CENTRAL AND SOUTHEAST KANSAS. LITTLE IF ANY SNOW
ACCUMULATION IS EXPECTED AT THIS TIME. THE EXPECTATIONS WITH THE
STORM SYSTEM RESPONSIBLE FOR THE WINDY AND INCLEMENT WEATHER COULD
STILL CHANGE...SO CHECK LATER OUTLOOKS AND FORECASTS FOR UPDATED
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/LAWSON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:13 PM CSTHigh Wind WarningICTBarton, Ellsworth, Harper, Kingman, Lincoln, Reno and 2 more20 hr

Nearby

Wind Advisories in Kansas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.